MAUDE Adverse Event Report: TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL

TENEX HEALTH, INC. TX1 TISSUE REMOVAL SYSTEM - MICROTIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number 554-1003-001
Medical Device Problem Codes Fracture (1260); Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Event or Problem Description
At the beginning of a procedure with the tenex system, a portion of the microtip needle separated from the rest of the hand piece.There were no patient complications.
 
Additional Manufacturer Narrative
Follow-up report #02.Sections b4, b5, g6, h2 , h6 and h10 have been updated with new or corrected information.The device was returned and evaluated.It was confirmed that the plastic case nose of the handpiece had been partially melted and damaged.Due to the state in which the device was received, functional testing could not be performed.The damage did not immediately indicate a specific cause for the failure.Disassembly of the device did not reveal any further anomalies or defects.(note: it was initially reported that the microtip needle had broken, but it was later confirmed to be the plastic case only).
 
Event or Problem Description
A portion of the outer plastic case (case nose) on the tx microtip handpiece was damaged and partially melted during a procedure.(note: it was initially reported that the microtip needle had broken, but it was later confirmed to be the plastic case only.) there were no patient complications.
 
Additional Manufacturer Narrative
The device was returned and evaluated.It was confirmed that the microtip needle had separated from the rest of the handpiece.Due to the state in which the device was received, functional testing could not be performed.The fracture site did not immediately indicate a specific cause for the failure.Disassembly of the device did not reveal any further anomalies or defects.

Brand Name
TX1 TISSUE REMOVAL SYSTEM - MICROTIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
TENEX HEALTH, INC.
26902 vista terrace
lake forest CA 92630 8123
MDR Report Key11845441
Report Number1000135560-2021-00038
Device Sequence Number4181126
Product Code LFL
UDI-Device Identifier00857156006215
UDI-Public(01)00857156006215(10)2612001(17)220917
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123640
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/17/2022
Device Model Number554-1003-001
Device Catalogue Number554-1003-001
Device Lot Number2612001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer04/19/2021
04/19/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/10/2021
06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1